# SDR QXEA2022030700105

- Difficulty date: March 4, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N644QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000763
- Aircraft time: 9,098 hours, 5,483 cycles
- System (JASC): 2300 · Communications System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON BOTH SIDES OF THE AIRCRAFT BELOW SEAM LINE IN PAINT UNDERNEATH DIRECT VIEW WINDOW ONE GETS SHOCKED WHEN TOUCHING THE SKIN OF THE AIRCRAFT. REMOVED FROM SERVICE. PERFORMED VISUAL INSPECTION OF THE STATIC DISCHARGERS PER E175 AMM TASK 23-61-00-210-801A,  NO DEFECTS NOTED.  DISCONNECTED MAIN BATTERY 1 PER TASK 24-36-01-000-801-A,  PROBLEM STILL EXIST.  REF NEXT LOG PAGE FOR DISCREPANCY #1 MAIN BATTERY DISCONNECTED.  GROUNDED AIRCRAFT PER E175 AMM TASK 20-40-02 ON ON ALL GROUNDING POINTS AND REPLACED GPU WITH A DIFFERENT ONE. RECONNECTED #1 MAIN BATTERY AND SAFETIED, PERFORMED OPS TEST OF THE MAIN BATTERY, OPS CHECK GOOD REF. E175 AMM TASK 24-36-01-400-801A PROBLEM RESOLVED, NO SHOCKING FELT ANYWHERE. RETURNED TO SERVICE.
